# SDR ABXA070221

- Difficulty date: June 8, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 58,038 hours, 58,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49125401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT UPPER END FITTING CRACKED, 965 LEFT SIDE.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-1 AND 51-30-5.
